MathSciNet Relay Station
MathSciNet bibliographic data
MR1149041 (93f:14019) 14J29 (57R50 57R55)
Kotschick, D. Orientation-reversing homeomorphisms in surface geography. Math. Ann. 292 (1992), no. 2, 375–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement